Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Small child, urinary tract infection. Having pus discharge. Urinalysis shows pus cells. Cure?

Dear doctor, my child (boy 3 month old) was diagnose with uti . He was given high dose antibiotic for 7 days and now undergoing low dose antibiotic. His current urine culture is negative. His urinalysis is normal but occasional reafing of pus cells. I notice he has occadional string of pus discharge from his this normal? He has this type of discharge before given the antibiotic aswell.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
no this is not normal. he is definitely having urinary tract infection. because the child is below 1 year old, there is high chance of upper urinary tract high dose appropriate antibiotics should be given to the baby. then after the crisis is over radioimaging studis to be carried out to detect any lesion in yhe upper urinary tract.
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor